J Korean Geriatr Soc Search

CLOSE


Ann Geriatr Med Res > Volume 17(3); 2013 > Article
Journal of the Korean Geriatrics Society 2013;17(3):134-137.
DOI: https://doi.org/10.4235/jkgs.2013.17.3.134    Published online September 30, 2013.
Adalimumab Induced Acute Exacerbation of Rheumatoid Arthritis Related Interstitial Lung Disease
Woo Kyung Park, Youn Sun Lee, Sam Won, Hye Reen Kim, Jeong Hun Lee, Kwang Bok Lee, Jong Hyun Kim
Department of Internal Medicine, Daejeon Sun Hospital, Daejeon, Korea. cnu4169@hanmail.net
류마티스 관절염 환자에서 Adalimumab 사용 후 간질성 폐렴의 급성악화 1예
박우경, 이연선, 원삼, 김혜린, 이정훈, 이광복, 김종현
대전 선병원 내과
Abstract
A 69-year-old woman with 6 years history of seropositive rheumatoid arthritis (RA) and asymptomatic interstitial lung disease (ILD) began taking adalimumab for ongoing arthritis despite intakes of sulfasalazine and hydroxychloroquine for treatment. ILD progressed noticeably after 10 weeks of starting adalimumab. We discontinued adalimumab and added methylprednisolone 40 mg, and the patient's clinical findings gradually improved. The beneficial and adverse effects of tumor necrosis factor-alpha (TNF-alpha) inhibitors on RA associated ILD are unclear but this case reports adalimumab could abruptly exacerbate known ILD. We emphasize cautions on the use of adalimumab, one of the TNF-alpha inhibitors, in elderly RA patients with preexisting ILD.
Key Words: Adalimumab, Rheumatoid arthritis, Interstitial lung disease
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 1,084 View
  • 13 Download
Related articles in
Ann Geriatr Med Res


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#401 Yuksam Hyundai Venturetel, 20, Teheran-ro 25-gil, Gangnam-gu, Seoul 06132, Korea
Tel: +82-2-2269-1039    Fax: +82-2-2269-1040    E-mail: agmr.editorial@gmail.com                

Copyright © 2023 by Korean Geriatrics Society.

Developed in M2PI

Close layer
prev next